百晓学者学者目录

李建喜

教授、硕士生导师,闽南师范大学

精选作品

期刊论文

2026

t-连通图的β-亏损性

施欣婷,吴泽源,李建喜

《闽南师范大学学报(自然科学版)》

2026

Characterizing a connected graph to be 1r\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\frac{1}{r}$$\end{document}-b

Zeyuan Wu, Hongzhang Chen, Jianxi Li

Computational and Applied Mathematics

2026

The size and A α -spectral radius for the existence of { K 1 , 1 , K 1 , 2 , ... , K 1 , k , T ( 2 k + 1 ) } -factors in graphs

Xiao-Yun Lv, Jianxi Li, Shou-Jun Xu

Discrete Applied Mathematics

2026

Every cubic Halin graph is ( 1 , 2 6 ) -packing edge-colorable

Li Qin, Jianbo Lv, Jianxi Li

Discrete Applied Mathematics

2026

The ℓ-toughness and eigenvalues of graphs

Hongzhang Chen, Jianxi Li, Shou‐Jun Xu

Discrete Applied Mathematics

2026

An improved spectral lower bound for treewidth

Hongzhang Chen, Zeyuan Wu, Jianxi Li

Information Processing Letters

2026

Cacti with Extremal Kemeny’s Constants

Yirong Zheng, Longjian Liao, Jianxi Li

Bulletin of the Malaysian Mathematical Sciences Society

2026

Characterizations of fractional factor-critical graphs via size and spectral radius

Xiaoyun Lv, Jianxi Li, Shou-Jun Xu

Computational and Applied Mathematics

2026

Maximizing the spectral radius of generalized cactus graphs

Zili Wu, Hongzhang Chen, Jianxi Li

RAIRO - Operations Research

2026

Two kinds of polygonal chains with extremal Kemeny’s constants

Longjian Liao, Hongzhang Chen, Jianxi Li

Discrete Applied Mathematics

2025

Conditions for k-factor-critical graphs

Xiaoyun Lv, Hongzhang Chen, Jianxi Li, Shou-Jun Xu

Rairo-Operations Research,Vol. 59, No. 4

2025

Characterizing path-factor deleted graphs via Q-index and D-index

Xiaoyun Lv, Jianxi Li, Shou-Jun Xu

Rairo-Operations Research,Vol. 59, No. 2

2025

直径不超过4符号毛毛虫树的最小Wiener指数

蓝洁琳,廖龙坚,李建喜

《闽南师范大学学报(自然科学版)》

2025

图的Aα-谱半径与平均度之差的上界

陈婷,靳龙,李建喜

《闽南师范大学学报(自然科学版)》

2025

给定分离数的块图的Aα-谱半径(英文)

黄鹏,李建喜

《数学进展》

2025

两类图的最小特征值

靳龙,陈鸿章,李建喜

《纯粹数学与应用数学》

2025

Note on the rigidity of graphs

Long Jin, Jianxi Li, Peng-Ru Huang

Filomat

2025

Some results on the total (zero) forcing number of a graph

Jianxi Li, Dongxin Tu, Wai Shiu

Journal of combinatorial optimization

2025

The size and the spectral radius of a saturated non-covered graph

Zili Wu, Hongzhang Chen, Jianxi Li

Discrete Applied Mathematics

2025

The $$A_{\alpha }$$-spectral radius for $$\{P_{2}, C_{3}, P_{5}, \mathcal {T}(3)\}$$-factors in graphs

Xiaoyun Lv, Jianxi Li, Shou‐Jun Xu

Computational and Applied Mathematics

2025

Two Variants of Toughness of a Graph and its Eigenvalues

Hongzhang Chen, Jianxi Li, Shou‐Jun Xu

Graphs and Combinatorics

2025

Spectral conditions for graphs to be IM-extendable or k-critical-bipartite

Xiaoyun Lv, Jianxi Li, Shou-Jun Xu

Filomat

2025

Some Results on the Existence of Spanning k-ended Trees in a t-connected Graph

Hongzhang Chen, Jianxi Li, Shou‐Jun Xu

Acta Mathematicae Applicatae Sinica English Series

2024

树图和单圈图的零强迫数与全强迫数

涂东鑫,李建喜

《高校应用数学学报A辑》

2024

单圈图的Kemeny常数

廖龙坚,蓝洁琳,李建喜

《闽南师范大学学报(自然科学版)》

2024

The number of maximal dissociation sets in unicyclic graphs

Long Jin, Jianxi Li, Wai Shiu

Journal of Applied Mathematics and Computation

2024

Clique trees with a given zero forcing number maximizing the Aα\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$A_\alph

Long Jin, Jianxi Li, Yuan Hou

Aequationes Mathematicae

2024

The Aα\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$A_\alpha $$\end{document}-spectral radius of graphs with chorded

Long Jin, Jianxi Li, Peng-Peng Huang

Computational and Applied Mathematics

2024

Partition line graphs of multigraphs into two subgraphs with large chromatic numbers

Jianbo Lv, Jianxi Li

Discrete Applied Mathematics

2024

Injective Chromatic Index of K4\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$K_4$$\end{document}-Minor Free Graphs

Jianbo Lv, Jiacong Fu, Jianxi Li

Graphs and Combinatorics

2024

Some results on {K2,C2i+1:i≥1} -factor in a graph

Xiaoyun Lv, Jianxi Li, Shou‐Jun Xu

Discrete Applied Mathematics

2024

The eigenvalue multiplicity of line graphs

Sarula Chang, Jianxi Li, Yirong Zheng

Linear Algebra and its Applications

2024

The second smallest normalized Laplacian eigenvalue of unicyclic graphs

Ji‐Ming Guo, Enying Liu, Jianxi Li, Wai Chee Shiu

Computational and Applied Mathematics

2024

The Zero (Total) Forcing Number and Covering Number of Trees

Dongxin Tu, Jianxi Li, Wai Chee Shiu

Taiwanese Journal of Mathematics

2024

Sufficient conditions for component factors in a graph

Hongzhang Chen, Xiaoyun Lv, Jianxi Li

Indian Journal of Pure and Applied Mathematics

2024

Spectral bounds for the vulnerability parameters of graphs

Hongzhang Chen, Jianxi Li, Wai Chee Shiu

Computational and Applied Mathematics

2024

A note on graphs containing spanning trees with bounded leaf degree

Xiaoyun Lv, Jianxi Li, Shou‐Jun Xu

Filomat

2023

Sufficient conditions for spanning trees with constrained leaf distance in a graph

Hongzhang Chen, Xiaoyun Lv, Jianxi Li, Shou‐Jun Xu

Discussiones Mathematicae Graph Theory

2023

On the Aα -spectral radius of graphs with given size

Hongzhang Chen, Jianxi Li, Peng Huang

Discrete Applied Mathematics

2023

Remarks on the Largest Eigenvalue of a Signed Graph

Kaiyang Lan, Jianxi Li, Feng Liu

Bulletin of the Malaysian Mathematical Sciences Society

2023

Nullities of cycle-spliced bipartite graphs

Sarula Chang, Jianxi Li, Yirong Zheng

Electronic Journal of Linear Algebra

2023

Spectral bounds for the zero forcing number of a graph

Hongzhang Chen, Jianxi Li, Shou‐Jun Xu

Discussiones Mathematicae Graph Theory

2022

Approaches that output infinitely many graphs with small local antimagic chromatic number

Gee-Choon Lau, Jianxi Li, Wai Chee Shiu

Discrete Mathematics Algorithms and Applications

2022

On Extremal Graphs for Zero Forcing Number

Yi-Ping Liang, Jianxi Li, Shou‐Jun Xu

Graphs and Combinatorics

2022

Some results on the A α -eigenvalues of a graph

Hongzhang Chen, Jianxi Li, Wai Chee Shiu

Linear and Multilinear Algebra

2022

$$\ell $$-Connectivity, Integrity, Tenacity, Toughness and Eigenvalues of Graphs

Hongzhang Chen, Jianxi Li

Bulletin of the Malaysian Mathematical Sciences Society

2022

Trees with maximum sum of the two largest Laplacian eigenvalues

Yirong Zheng, Jianxi Li, Sarula Chang

Electronic Journal of Linear Algebra

2022

Maximizing the Aα-spectral radius of graphs with given size and diameter

Peng Huang, Jianxi Li, Wai Chee Shiu

Linear Algebra and its Applications

2022

Upper bound for DP-chromatic number of a graph

Jian-Bo Lv, Jianxi Li, Ziwen Huang

Discrete Applied Mathematics

2022

On Strong Edge-Coloring of Claw-Free Subcubic Graphs

Jian-Bo Lv, Jianxi Li, Xiaoxia Zhang

Graphs and Combinatorics

2022

Graphs G with nullity n(G)−g(G)−1

Sarula Chang, Jianxi Li

Linear Algebra and its Applications

2022

Graphs G with nullity 2c(G)+p(G)−1

Sarula Chang, Bit-Shun Tam, Jianxi Li, Yirong Zheng

Discrete Applied Mathematics

2021

List injective edge-coloring of subcubic graphs

Jian-Bo Lv, Jianxi Li, Nian Hong Zhou

Discrete Applied Mathematics

2021

On modulo local antimagic chromatic number of graphs

Jianxi Li, Gee-Choon Lau, Wai Chee Shiu

Journal of Discrete Mathematical Sciences and Cryptography

2021

Maximizing the signless Laplacian spectral radius of k-connected graphs with given diameter

Peng Huang, Jianxi Li, Wai Chee Shiu

Linear Algebra and its Applications

2020

单圈图(外围)Wiener指标的计算公式

李建喜,雷思宇

《高校应用数学学报A辑》

2020

The harmonic index of a graph and its DP-chromatic number

Jian-Bo Lv, Jianxi Li

Discrete Applied Mathematics

2018

Corrigendum to “The effect on eigenvalues of connected graphs by adding edges” [Linear Algebra Appl. 548 (2018) 57–65]

Ji‐Ming Guo, Yidong Wang, Jianxi Li, Wai Chee Shiu, Pan-Pan Tong

Linear Algebra and its Applications

2018

The effect on eigenvalues of connected graphs by adding edges

Ji‐Ming Guo, Pan-Pan Tong, Jianxi Li, Wai Chee Shiu, Zhi-Wen Wang

Linear Algebra and its Applications

2017

Bounding the sum of powers of normalized Laplacian eigenvalues of a graph

Jianxi Li, Ji‐Ming Guo, Wai Chee Shiu, Ş. Burcu Bozkurt Altındağ, Durmuş Bozkurt

Applied Mathematics and Computation

2017

Coefficients of the Characteristic Polynomial of the (Signless, Normalized) Laplacian of a Graph

Ji‐Ming Guo, Jianxi Li, Peng Huang, Wai Chee Shiu

Graphs and Combinatorics

2016

给定团数的连通图的最小代数连通度

李建喜,郭继明,邵慰慈

《应用数学学报》

2016

Bicyclic graphs with maximum sum of the two largest Laplacian eigenvalues

Yirong Zheng, An Chang, Jianxi Li, Sa Rula

Journal of Inequalities and Applications

2016

The irregularity of two types of trees

Jianxi Li, Yang Liu, Wai Chee Shiu

Discrete Mathematics & Theoretical Computer Science

2016

Effects on the normalized Laplacian spectral radius of non-bipartite graphs under perturbation and their applications

Ji‐Ming Guo, Jianxi Li, Wai Chee Shiu

Linear and Multilinear Algebra

2015

The Harmonic Index of Some Graphs

Jianxi Li, Jian-Bo Lv, Yang Liu

Bulletin of the Malaysian Mathematical Sciences Society

2015

The Largest Normalized Laplacian Spectral Radius of Non-Bipartite Graphs

Ji‐Ming Guo, Jianxi Li, Wai Chee Shiu

Bulletin of the Malaysian Mathematical Sciences Society

2015

On the sum of the two largest Laplacian eigenvalues of unicyclic graphs

Yirong Zheng, An Chang, Jianxi Li

Journal of Inequalities and Applications

2014

The harmonic index of a graph

Jianxi Li, Wai Chee Shiu

Rocky Mountain Journal of Mathematics

2014

The Spectral Radii of Graphs with Prescribed Degree Sequence

Jianxi Li, Wai Chee Shiu

Kyungpook mathematical journal

2014

Bounds on normalized Laplacian eigenvalues of graphs

Jianxi Li, Ji‐Ming Guo, Wai Chee Shiu

Journal of Inequalities and Applications

2014

The number of spanning trees of composite graphs

Jianxi Li, Wai Chee Shiu

HKBU Institutional Repository (Hong Kong Baptist University)

2014

Six classes of trees with largest normalized algebraic connectivity

Jianxi Li, Ji‐Ming Guo, Wai Chee Shiu, An Chang

Linear Algebra and its Applications

2014

An edge-separating theorem on the second smallest normalized Laplacian eigenvalue of a graph and its applications

Jianxi Li, Ji-Ming Guo, Wai Chee Shiu, An Chang

Discrete Applied Mathematics

2014

Some Properties on the Harmonic Index of Molecular Trees

Shaoqiang Liu, Jianxi Li

ISRN Applied Mathematics

2014

The harmonic index of unicyclic graphs with given matching number

Jian-Bo Lv, Jianxi Li, Shiu Chee

Kragujevac Journal of Mathematics

2014

The normalized Laplacian Estrada index of a graph

Jianxi Li, Ji‐Ming Guo, Wai Chee Shiu

Filomat

2013

On the Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph

Ji-Ming Guo, Jianxi Li, Wai Chee Shiu

Czechoslovak Mathematical Journal

2013

A note on the upper bounds for the Laplacian spectral radius of graphs

Ji‐Ming Guo, Jianxi Li, Wai Chee Shiu

Linear Algebra and its Applications

2013

On the spectral radius of unicyclic graphs with fixed girth

Jianxi Li, Ji-Ming Guo, Wai Chee Shiu

HKBU Institutional Repository (Hong Kong Baptist University)

2012

具有k个悬挂点的三圈图的谱半径

李建喜,吴根良

《闽南师范大学学报(自然科学版)》

2012

On the second largest Laplacian eigenvalues of graphs

Jianxi Li, Ji‐Ming Guo, Wai Chee Shiu

Linear Algebra and its Applications

2012

The smallest Laplacian spectral radius of graphs with a given clique number

Ji‐Ming Guo, Jianxi Li, Wai Chee Shiu

Linear Algebra and its Applications

2011

The Hosoya indices and Merrifield–Simmons indices of graphs with connectivity at most k

Kexiang Xu, Jianxi Li, Lingping Zhong

Applied Mathematics Letters

2011

On the Laplacian spectral radii of bipartite graphs

Jianxi Li, Wai Chee Shiu, Wai Hong Chan

Linear Algebra and its Applications

2011

The algebraic connectivity of lollipop graphs

Ji‐Ming Guo, Wai Chee Shiu, Jianxi Li

Linear Algebra and its Applications

2011

Note on the Laplacian Estrada index of a graph

Jianxi Li, Wai Chee Shiu, Wai Hong Ronald Chan

HKBU Institutional Repository (Hong Kong Baptist University)

2011

The minimum algebraic connectivity of caterpillar unicyclic graphs

Wai Chee Shiu, Ji-Ming Guo, Jianxi Li

Electronic Journal of Linear Algebra

2010

The Orderings of Bicyclic Graphs and Connected Graphs by Algebraic Connectivity

Jianxi Li, Ji‐Ming Guo, Wai Chee Shiu

The Electronic Journal of Combinatorics

2010

The Laplacian spectral radius of graphs

Jianxi Li, Wai Chee Shiu, An Chang

Czechoslovak Mathematical Journal

2010

The smallest values of algebraic connectivity for unicyclic graphs

Jianxi Li, Ji‐Ming Guo, Wai Chee Shiu

Discrete Applied Mathematics

预印本

2026

Spectral extremal graphs for even factors

Zeyuan Wu, Hongzhang Chen, Xinting Shi, Jianxi Li

arXiv (Cornell University)

2026

Counterexamples to a conjecture on graph inertia

Hongzhang Chen, Jianxi Li

arXiv (Cornell University)

2026

On a conjecture of distance spectral extremal problems

Hongzhang Chen, Jianxi Li, Yongtao Li

arXiv (Cornell University)

2026

An exponentially small gap of the Perron vector on independent sets

Hongzhang Chen, Jianxi Li, Yongtao Li, Lele Liu, Bo Ning

arXiv preprint

2024

A characterization on trees $T$ with $m(T, λ)=p(T)-2$

Sarula Chang, Jianxi Li, Yirong Zheng

arXiv (Cornell University)

此主页由公开资料整理,尚未经学者本人认领。